HOME   Japanese    

Kumamoto University Repository System >
Science >
Journal Article (Sciende) >

 

Files in This Item:

File Description SizeFormat
Proceedings of the American Mathematical Society2012.VOL141-1.pdf104KbAdobe PDFView/Open
Title :Irreducibility Criteria for Local and Global Representations
Authors :Narita, Hiro-aki
Ameya Pitale
Ralf Schmidt
Issue Date :2012
Citation jtitle :Proceedings of the American Mathematical Society
vol. :141
no. :1
start page :55
end page :63
Abstract :It is proved that certain types of modular cusp forms generate irreducible automorphic representation of the underlying algebraic group. Analogous archimedean and non-archimedean local statements are also given.
URL :http://www.ams.org/journals/proc/2013-141-01/S0002-9939-2012-11438-8/home.html
Type Local :雑誌掲載論文
ISSN :0002-9939
1088-6826
Publisher :American Mathematical Society
Comment :First published in "Proceedings of the American Mathematical Society" in 141(1), 2012, published by the American Mathematical Society
URI :http://hdl.handle.net/2298/26001
Appears in Collections:Journal Article (Sciende)
Please use this identifier to cite or link to this item: http://hdl.handle.net/2298/26001